It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


llynch-
Youre welcome! I wouldnt mind hearing that phrase if it actually happened for me. Haha- But so far, Ive experienced..Worse.. then it calmed down to...basically what I had before it got worse..which to me, is not better.
When they do come to a head..I will admit, I pop them myself. Retin-A Micro is beneficial in the way that it makes the life cycle of a zit MUCH faster. So the cyst I had on my chin..came to a head in about 3 days- I popped it, and its now a red slightly raised area..that should go down to a red mark and then torture me from there on in. But as far as it being a big, cysty bump..It isnt. Thats the worst part of cystic acne..besides that it hurts and scars.... It is impossible to cover with make up. Because the bump is so big that you can see it with make up on. Its like a flesh colored bump as opposed to a red bump. Wow..what a difference! Ya know? Regular acne is much easier to cover, and it isnt so huge.
Yeah, Keep your skincare simple right now. The thing about Doxy.. It cleared my chest (Which wasnt broken out, but it was DULL..and it looks bright and nice right now..which is weird. it was a noticeable change..I would get tiny little red dots sometimes but I didnt break out on my chest. Its now glowing. My back..Same thing.. Id get a couple here or there...Now theres nothing on my back. But those werent my problem areas...So im like.. CMON!)
Right now, though- My face is eh. The red marks I have are the worst part of it at this point in time. I do have some bumps and stuff- but if I took the red marks away, those bumps would mean nothing to me. With the red marks, it looks like my face is full of acne. And its not.
I dont want to be on antibiotics very long. Doxy makes me SO nautious. And your acne will more than likely return as soon as you stop taking it. Which is SO pointless to me. Accutane seems to be the only option for me, as far as IM concerned. My derm wants to put me through the ringer first.
Would you do accutane?





All times are GMT -7. The time now is 09:34 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!